×

Fixed-point theory for weakly sequentially continuous mappings. (English) Zbl 1185.34026

Summary: Some fixed-point theorems are established for weakly contractive operators. These results will then be used to establish existence principles for functional, differential, and integral equations.

MSC:

34B15 Nonlinear boundary value problems for ordinary differential equations
47H10 Fixed-point theorems
45G10 Other nonlinear integral equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Banas, J.; Goebel, K., Measures of noncompactness in Banach spaces, () · Zbl 0441.47056
[2] Dugundji, J.; Granas, A., Fixed point theory, Monografie matematyczne, (1982) · Zbl 0483.47038
[3] Arino, O.; Gautier, S.; Penot, J.P., A fixed-point theorem for sequentially continuous mappings with applications to ordinary differential equations, Funkc. ekvac., 27, 273-279, (1984) · Zbl 0599.34008
[4] Furi, M.; Pera, P., A continuation method on locally convex spaces and applications to ordinary differential equations on noncompact intervals, Ann. polon. math., 47, 331-346, (1987) · Zbl 0656.47052
[5] O’Regan, D., A continuation method for weakly condensing operators, Zeitschrift für analysis und ihre anwendungen, 15, 565-578, (1996) · Zbl 0860.47034
[6] De Blasi, F.S., On a property of the unit sphere in Banach spaces, Bull. math. soc. sci. math. roum., 21, 259-262, (1977) · Zbl 0365.46015
[7] Edwards, R.E., Functional analysis, theory and applications, (1965), Holt, Rinehart and Winston New York · Zbl 0182.16101
[8] Engelking, R., General topology, (1989), Heldermann Verlag Berlin · Zbl 0684.54001
[9] Jameson, G.J.O., An elementary proof of the Arens and Borsuk extension theorems, J. London math. soc., 14, 364-368, (1976) · Zbl 0339.54009
[10] Conway, J.B., A course in functional analysis, (1990), Springer-Verlag Berlin · Zbl 0706.46003
[11] K. Floret, Weakly compact sets, Lecture Notes in Mathematics. · Zbl 0437.46006
[12] Dunford, N.; Schwartz, J.T., Linear operators, (1958), Interscience, Wiley New York
[13] Zeidler, E., ()
[14] Lakshmikantham, V.; Leela, S., Nonlinear differential equations in abstract spaces, (1981), Pergamon Press Oxford · Zbl 0456.34002
[15] James, R.C., Weak compactness and reflexivity, Israel J. math., 2, 101-119, (1964) · Zbl 0127.32502
[16] Kelley, J.; Namioka, I., Linear topological spaces, (1963), D. Van Nostrand Princeton, NJ
[17] Krasnoselskii, M.A.; Zabrejko, P.P.; Pustylnik, J.I.; Sobolevskii, P.J., Integral operators in spaces of summable functions, (1976), Noordhoff Leyden
[18] Banas, J., Integrable solutions of Hammerstein and Urysohn integral equations, J. Australian math. soc. (ser. A), 46, 61-68, (1989) · Zbl 0666.45008
[19] Banas, J.; EI-Sayed, W.G., Measures of noncompactness and solvability of an integral equation in a class of functions of locally bounded variation, J. math. anal. appl., 167, 133-151, (1992) · Zbl 0754.45008
[20] Emmanuele, G., Integrable solutions of a functional-integral equation, J. integral eqns. and appl., 4, 89-94, (1992) · Zbl 0755.45005
[21] Krasnoselskii, M.A., Topological methods in the theory of nonlinear integral equations, (1964), Macmillan New York
[22] O’Regan, D., A fixed point theorem for weakly condensing operators, (), 391-398 · Zbl 0846.47042
[23] Szufla, S., Knaeser’s theorem for weak solutions of ordinary differential equations in reflexive Banach spaces, Bull. de l’academie polon. des sciences, ser. des sciences math., astr. et phys., 5, 407-413, (1978) · Zbl 0384.34039
[24] Deimling, K., Nonlinear functional analysis, (1985), Springer-Verlag Berlin · Zbl 0559.47040
[25] O’Regan, D., A general existence principle for strong solutions to the Dirichlet problem for the equation \(Δu + ƒ (t, u) = 0\), Appl. math. lett., 10, 3, 29-32, (1997) · Zbl 0882.35054
[26] Cramer, E.; Lakshmikantham, V.; Mitchell, A.R., On the existence of weak solutions of differential equations in nonreflexive Banach spaces, Nonlinear anal., 2, 169-177, (1978) · Zbl 0379.34041
[27] Knight, W.J., Solutions of differential equations in B-spaces, Duke math. J., 41, 437-442, (1974) · Zbl 0288.34063
[28] O’Regan, D., Integral equations in reflexive Banach spaces and weak topologies, (), 607-614 · Zbl 0844.45009
[29] Edgar, G.A., Measurability in a Banach space, Indiana univ. math. J., 26, 663-678, (1977) · Zbl 0361.46017
[30] Kelley, J., General topology, (1955), D. Van Nostrand Toronto · Zbl 0066.16604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.